Almost $ff$-universal and $q$-universal varieties of modular $0$-lattices

Tom 101 / 2004

V. Koubek, J. Sichler Colloquium Mathematicum 101 (2004), 161-182 MSC: Primary 06C05; Secondary 08C15, 18B15. DOI: 10.4064/cm101-2-3


\def\Bbb#1{{\mathbb#1}}A variety $\Bbb V$ of algebras of a finite type is almost $f\!f$-universal if there is a finiteness-preserving faithful functor $F:\Bbb G\rightarrow \Bbb V$ from the category $\Bbb G$ of all graphs and their compatible maps such that $F\gamma$ is nonconstant for every $\gamma$ and every nonconstant homomorphism $h:FG\rightarrow FG'$ has the form $h=F\gamma$ for some $\gamma :G\rightarrow G'$. A variety $\Bbb V$ is $Q$-universal if its lattice of subquasivarieties has the lattice of subquasivarieties of any quasivariety of algebras of a finite type as the quotient of its sublattice. For a variety $\Bbb V$ of modular $0$-lattices it is shown that $\Bbb V$ is almost $f\!f$-universal if and only if $\Bbb V$ is $Q$-universal, and that this is also equivalent to the non-distributivity of $\Bbb V$.


  • V. KoubekDepartment of Theoretical Computer Science
    and Institute of Theoretical Computer Science
    Faculty of Mathematics and Physics
    Charles University
    Malostranské nám. 25
    118 00 Praha 1, Czech Republic
  • J. SichlerDepartment of Mathematics
    University of Manitoba
    Winnipeg, Manitoba, Canada R3T 2N2

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek